Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe pain in left lower abdomen and leg. On nexium and topamax. No relief. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Question
I thought I had a stomach ulcer in my lower left abdomen. Now that pain (which comes every night) radiates in to the top of my left leg. I can't barely stand the pain. I take nexium, topamax and Xanax with no relief. What should I do? I cry in pain nightly.
Posted Sat, 9 Nov 2013 in Digestion and Bowels
 
 
Answered by Dr. Lohit K 1 hour later
Brief Answer:
ureteric colic?Tramadol, buscopan,more fluids.cons

Detailed Answer:
Hi Thanks for using XXXXXXX
I went through the query and understand your concern.

The symptom of severe pain in left lower abdomen and radiating to same side inguinal region/thigh mostly suggest the ureter calculi. The moving stone with in the ureter will cause severe pain.

For confirming the diagnosis you need to get done USG abdomen and pelvis and Abdominal X XXXXXXX may be needed. For now after consulting your doctor you can take Tab. tramadol and Tab.Buscopan with plenty of water. Take Syp Citralka 5ml along with water 3 times a day and you may require urinary antibiotic. In the scan if the stone size is less than 7mm then the stone can be removed by flush therapy (forceful urination).

If your pain does not subside with these measures then consult your doctor for further management.
Hope this information is informative and helpful to you. Feel free to ask if any related query and I will be glad to answer them.

Wish you good health.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor